# SDR HDNA202002110018

- Difficulty date: February 11, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N914ET
- Make and model: Urocop EC135P1
- Aircraft serial: 0018
- Aircraft time: 13,126 hours, 36,204 cycles
- System (JASC): 6200 · Main Rotor System
- Part: Angle
- Part number: L533M1052318
- Condition: Corroded
- Location: Main Rotor
- Part time: 131,265 hours, 36,204 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER ANGLE P.N. L533M1052318 FOR THE ATTACHMENT OF THE MAIN ROTOR CONTROL ROD CENTER POST CORRODED BEYOND SERVICEABLE LIMITS REQUIRING REPLACEMENT.
